# SDR COMA0010314

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- Aircraft time: 22,747 hours, 24,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 12021158001
- Condition: Cracked
- Location: Pax Door
- Part time: 22,747 hours, 24,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 1C-CHECK TASK 52-14, THE PASSENGER DOOR INNER CHANNEL WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPLACED IN ACCORDANCE WITH EMB-120 STUCTURAL REPAIR MANUAL STANDARD PRACTICES.
